# SDR 99ZZZM819

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 1131697
- Condition: Corroded
- Location: Te Flap
- Part time: 40,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX6 CHECK, FOUND ROD END CORROSION AND FITTING THREADS STRIPPED (SPHERICAL FORK END AND ATTACH CASTING) AT RIGHT WING OUTBOARD AFT TRAILING EDGE FLAP CONTROL ROD FITTING.  REPLACED FOR END AND ATTACH CASTING.  (M)
